Skip to main content

New horizons in homogeneous dynamics and its applications

Searching for OpenAIRE data...

Publications

Winning property of badly approximable points on curves

Author(s): Victor Beresnevich, Erez Nesharim, Lei Yang
Published in: arxiv (submitted), 2020

Linnik's problem in fiber bundles over quadratic homogeneous varieties

Author(s): Michael Bersudsky, Uri Shapira
Published in: arxiv (submitted), 2021

Bad(w) is hyperplane absolute winning

Author(s): Victor Beresnevich, Erez Nesharim, Lei Yang
Published in: arxiv (to appear in GAFA), 2020

Translates of S-arithmetic orbits and applications

Author(s): Uri Shapira, Cheng Zheng
Published in: arxiv (submitted), 2021

Effective density for inhomogeneous quadratic forms II: fixed forms and generic shifts

Author(s): Anish Ghosh, Dubi Kelmer, Shucheng Yu
Published in: arxiv (submitted), 2020

On the image in the torus of sparse points on dilating analytic curves

Author(s): Michael Bersudsky
Published in: arxiv (submitted), 2020

A dynamical Borel-Cantelli lemma via improvements to Dirichlet's theorem

Author(s): Dmitry Kleinbock, Shucheng Yu
Published in: arxiv (submitted), 2020

Translates of rational points along expanding closed horocycles on the modular surface

Author(s): Claire Burrin, Uri Shapira, Shucheng Yu
Published in: arxiv (submitted), 2021

Quantitative Diophantine approximation with congruence conditions

Author(s): Mahbub Alam, Anish Ghosh, Shucheng Yu
Published in: Journal de Théorie des Nombres de Bordeaux, Issue 33/1, 2021, Page(s) 261-271, ISSN 2118-8572
DOI: 10.5802/jtnb.1161

Effective counting for discrete lattice orbits in the plane via Eisenstein series

Author(s): Claire Burrin, Amos Nevo, Rene Rühr, Barak Weiss
Published in: L’Enseignement Mathématique, Issue 66/3, 2020, Page(s) 259-304, ISSN 0013-8584
DOI: 10.4171/lem/66-3/4-1

Effective Density for Inhomogeneous Quadratic Forms I: Generic Forms and Fixed Shifts

Author(s): Anish Ghosh, Dubi Kelmer, Shucheng Yu
Published in: International Mathematics Research Notices, 2020, ISSN 1073-7928
DOI: 10.1093/imrn/rnaa206

Quantitative multiple pointwise convergence and effective multiple correlations

Author(s): René Rühr, Ronggang Shi
Published in: Journal of Differential Equations, Issue 285, 2021, Page(s) 1-16, ISSN 0022-0396
DOI: 10.1016/j.jde.2021.02.057

Metric Diophantine approximation with congruence conditions

Author(s): Erez Nesharim, René Rühr, Ronggang Shi
Published in: International Journal of Number Theory, Issue 16/09, 2020, Page(s) 1923-1933, ISSN 1793-0421
DOI: 10.1142/s1793042120500980